# SDR DALA2016083106297

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON STA Y=1485 CANT BELOW OF STAIR VENTRAL ACTUATOR AT AFT ACCESSORY COMPARTMENT.  FRAME ON STA Y=1485 CANT BELOW OF STAIR VENTRAL ACTUATOR AT AFT ACCESSORY WAS REPAIRED IAW SRM 53-03D, FIG 43.
